# SDR RAIA9910032

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond.
- Part number: 31024766
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4711-LAX- LEFT TORQUE GAUGE ERRATIC.  MAINTENANCE REPLACED TORQUE SIGNAL CONDITIONER FOR LEFT ENGINE.
